| Model Number |
MAF-DM2 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The legal manufacturer's investigation is ongoing, this report will be supplemented when new and relevant information becomes available.
Event or Problem Description
It was observed that during the device evaluation, the flex video scope exhibited the image guide insertion section soft tube coating peeling.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 3 years since the subject device was manufactured.Based on the results of the investigation, the event likely occurred due to stress of repeated use, external factors, or handling.However, a definitive root cause could not be determined.This issue is addressed in the instructions for use (ifu): chapter 3 preparation and inspection, 3.6 inspection of the endoscope.Olympus will continue to monitor field performance for this device.